# SDR YENA2024070800947

- Difficulty date: July 2, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 02042
- Aircraft time: 77,095 hours, 27,831 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cokcpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / NOSE FORWARD FUSELAGE / WINDSHIELD FRAME / CENTER POST LH UPPER FASTENERS AREA / CRACK - PERMANENT REPAIR (A24-716-01) (CONSIDERED A MAJOR REPAIR)
